Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

High SGPT and uric acid level,recurring numbness in the abdomen,heartburn

I have a high SGPT and Uric Acid levels. I found this out after the doctor asked me to undergo laboratory tests. Prior to my consultation I have complaints of numbness in the left side of my abdomen and also I have a history of hurt burn. It just seems to be frequently felt these days. Is liver diseases a congenital one? My grandmother and an uncle died with it.
Asked On : Wed, 25 Apr 2012
Answers:  1 Views:  207
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
Liver disease with mildly raised SGPT and uric acid levels is not likely to be congenital in nature. Proper biochemical analysis of enzymes can guide you regarding the nature of the disease. Usually minor abnormalities are curable after proper treatment by a gastroenterologist.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal
Answered: Wed, 25 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor